Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 48, Pages 3059-3066
http://dx.doi.org/10.1155/S016117120321022X

Accurate solution estimates for vector difference equations

Departamento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Osorno, Chile

Received 10 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rigoberto Medina, “Accurate solution estimates for vector difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 48, pp. 3059-3066, 2003. https://doi.org/10.1155/S016117120321022X.